# SDR CALA2024123001719

- Difficulty date: December 29, 2024
- Submitted: December 31, 2024
- Operation: Air carrier
- Aircraft: N57857
- Make and model: Boeing 757324
- Aircraft serial: 32816
- Aircraft time: 60,762 hours, 19,384 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Air Filter
- Part number: P199753
- Condition: Clogged
- Location: Zone 100
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

UNUSUAL ODOR PRESENT WITH PACKS ON AND RIGHT RECIRC FAN ON. RIGHT RECIRC FAN TURNED OFF, LEFT RECIRC FAN WORKS OK, NO ODOR, PREVIOUS HISTORY, REQUEST DEFERRAL MEL 2125A RT REC FAN WAS REPLACED FOR THE SAME ISSUE.. REMOVED AND REPLACED HEPA FILTER REF AMM 21-25-02/401 OPS CHECK GOOD CONFIRMED WITH FLIGHT CREW NO SMELL NOTED AFTER OPERATING PACKS AND/OR RECIRC FANS NO SMELL REMAINED OK FOR FLIGHT.
